Sur la cohomologie de la compactification des variétés de Deligne-Lusztig  [ On the cohomology of the compactification of the Deligne-Lusztig varieties ]
Annales de l'Institut Fourier, Volume 64 (2014) no. 5, p. 2087-2126
We study the cohomology of the compactification of the Deligne-Lusztig varieties associated to Coxeter elements. We present a conjecture of the relations between the cohomology of the variety and the cohomology of its partial compactifications. We prove the conjecture in the case of the general linear group.
Nous étudions la cohomologie de la compactification des variétés de Deligne-Lusztig associées aux éléments de Coxeter. Nous présentons une conjecture des relations entre la cohomologie de la variété et la cohomologie de ses compactifications partielles. Nous prouvons la conjecture dans le cas du groupe linéaire général.
Received : 2013-02-12
Revised : 2013-10-15
Accepted : 2013-11-27
DOI : https://doi.org/10.5802/aif.2905
Classification:  14Lxx,  20Gxx
Keywords: Deligne-Lusztig varieties, Coxeter element, compactification, étale cohomology.
@article{AIF_2014__64_5_2087_0,
     author = {Wang, Haoran},
     title = {Sur la cohomologie de la compactification des vari\'et\'es de Deligne-Lusztig},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {5},
     year = {2014},
     pages = {2087-2126},
     doi = {10.5802/aif.2905},
     zbl = {06387332},
     mrnumber = {3330932},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2014__64_5_2087_0}
}
Sur la cohomologie de la compactification des variétés de Deligne-Lusztig. Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 2087-2126. doi : 10.5802/aif.2905. https://aif.centre-mersenne.org/item/AIF_2014__64_5_2087_0/

[1] Bonnafé, Cédric; Rouquier, Raphaël Coxeter orbits and modular representations, Nagoya Math. J., Tome 183 (2006), pp. 1-34 | MR 2253885 | Zbl 1109.20038

[2] Bonnafé, Cédric; Rouquier, Raphaël Compactification des variétés de Deligne-Lusztig, Ann. Inst. Fourier (Grenoble), Tome 59 (2009) no. 2, pp. 621-640 | Article | Numdam | MR 2521431 | Zbl 1167.14034

[3] Borel, Armand Linear algebraic groups, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 126 (1991) | MR 204532 | Zbl 0726.20030

[4] Dat, Jean-François A lemma on vanishing cycles and its application to the tame Lubin-Tate space, Math. Res. Lett. (1), Tome 19 (2012), pp. 1-9 | MR 2923183 | Zbl 1281.11099

[5] Deligne, P.; Lusztig, G. Representations of reductive groups over finite fields, Ann. of Math. (2), Tome 103 (1976) no. 1, pp. 103-161 | Article | MR 393266 | Zbl 0336.20029

[6] Dudas, Olivier Géométrie des variétés de Deligne-Lusztig : décompositions, cohomologie modulo l et représentations modulaire (thèse de doctorat, 2010)

[7] Grothendieck, Alexander Revêtements étales et groupe fondamental, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 224 (1971) (séminaire de géométrie algébrique du Bois Marie 1960–61 (SGA 1))

[8] Grothendieck, Alexander Théorie des topos et cohomologie étale des schémas. Tome 2, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 270 (1972) (séminaire de Géométrie Algébrique du Bois-Marie 1963–1964 (SGA 4))

[9] Grothendieck, Alexander Théorie des topos et cohomologie étale des schémas. Tome 3, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 305 (1973) (séminaire de Géométrie Algébrique du Bois-Marie 1963–1964 (SGA 4))

[10] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 126 (1977) no. 52 | MR 463157 | Zbl 0531.14001

[11] Ito, Tetsushi Weight-monodromy conjecture for p-adically uniformized varieties, Invent. Math, Tome 159 (2005) no. 3, pp. 607-656 | Article | MR 2125735 | Zbl 1154.14014

[12] Liu, Qing Algebraic geometry and arithmetic curves, Oxford University Press, Oxford, Oxford Graduate Texts in Mathematics, Tome 6 (2002) (translated from the French by Reinie Erné, Oxford Science Publications) | MR 1917232 | Zbl 0996.14005

[13] Lusztig, G. On the finiteness of the number of unipotent classes, Invent. Math., Tome 34 (1976) no. 3, pp. 201-213 | Article | MR 419635 | Zbl 0371.20039

[14] Lusztig, G. Coxeter orbits and eigenspaces of Frobenius, Invent. Math., Tome 38 (1976/77) no. 2, pp. 101-159 | Article | MR 453885 | Zbl 0366.20031

[15] Springer, T. A. Linear algebraic groups, Birkhäuser Boston Inc., Boston, MA, Progress in Mathematics, Tome 9 (1998) | MR 1642713 | Zbl 0927.20024

[16] Wang, Haoran L’espace de Drinfeld et correspondance de Langlands locale I (à paraître dans Mathematische Zeitschrift, arXiv :1401.0530, 2014) | MR 3278894

[17] Wang, Haoran L’espace de Drinfeld et correspondance de Langlands locale II (soumis, arXiv :1402.1965, 2014) | MR 3278894